# SDR COER2010F00175

- Difficulty date: July 15, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK COMMON TO FRAMES 29-36 CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION FROM MULTIPLE AREAS FRAME 23-29 PITTING CORROSION AT PREVIOUS BLENDED,  PRIMED AREAS AT MARKED AREAS FOUND TO BE "OUT OF LIMITS" PER SRM 51-21-42, 53-00-00 FIG 304 REV 77.  REMOVED RT INBOARD SEAT TRACK FR 23-29 IAW SRM 512502 AND 51-25-04 REV 77.  REMOVED RADIUS BLOCKS AT FRAME 23 AND 29 IAW SRM 51-25-04 REV 77.  NEW SEAT TRACK FABRICATED ON NON-ROUTINE 100160 WORK ORDER 97183.  FABRICATED 2 SPLICES IAW SRM 51-25-01 & 53-00-00 FIG 434 REV 77.   APPLIED ALODINE, PRIMER AND PAINT TO SPLICES IAW SRM 51-21-17 & 51-21-27 REV 77.   INSTALLED SEAT TRACK & RADIUS BLOCKS IAW SRM 51-25-04 & 53-00-00 FIG 434 REV 77.
